RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 744–748 (Mi zvmmf6993)  

Scientific communications

The smoothing of the optimal solution in a certain control problem

Yu. P. Boglaev

Moscow

Full text: PDF file (529 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 226–230

Bibliographic databases:

UDC: 519.3;62-5
MSC: 49J15
Received: 09.07.1969

Citation: Yu. P. Boglaev, “The smoothing of the optimal solution in a certain control problem”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 744–748; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 226–230

Citation in format AMSBIB
\Bibitem{Bog70}
\by Yu.~P.~Boglaev
\paper The smoothing of the optimal solution in a certain control problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 744--748
\mathnet{http://mi.mathnet.ru/zvmmf6993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0275938}
\zmath{https://zbmath.org/?q=an:0246.49003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 226--230
\crossref{https://doi.org/10.1016/0041-5553(70)90127-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6993
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p744

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:84
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020